| Catalog Number |
94640 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nodule (4551)
| Date of Event |
03/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with juvéderm voluma® xc.Ten months later, patient was injected with juvéderm vollure¿ xc.Four months later, patient was injected with juvéderm volbella® xc.Hcp reported the patient was experiencing "hypersensitivity".Hcp later reported patient was experiencing delayed onset nodules in the lips, nasolabial folds, cheeks, and marionette lines.Symptoms began 6 days post a micro needling session with plated exosomes.Patient was treated with 2 dissolution treatments 12 days apart.Hcp later reported patient had "periorbital edema during flare".Patient visited urgent care and had bloodwork done which did not show an infection.Symptoms are ongoing.This was the initial use of the syringe.The packaged needle was used.This relates to juvéderm voluma® xc.